MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC LRG EX-FIX COMBINATION CLAMP MR-COND; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC LRG EX-FIX COMBINATION CLAMP MR-COND; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 390.005
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Reporter is a j&j sales representative.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that, during a procedure, as the surgeon was applying an external fixation frame, a clamp that had clearly been reprocessed by medline, was found to be malfunctioning and wouldn't tighten.It was set aside for a formal complaint and not used.The clamp was set aside for further examination.Procedure was successfully completed without any surgical delay.This report is for one (1) lrg ex-fix combination clamp mr-cond.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: part # 390.005, synthes lot # h435189, supplier lot # n/a, release to warehouse date: august 21, 2017, manufacturing location: brandywine, no ncr's were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Visual inspection: the lrg ex-fix combination clamp mr-cond (p/n: 390.005 & lot #: h435189) was returned and received at us customer quality (cq).Upon visual inspection, it was observed that no issues were identified with the returned device.Functional test: the functional test cannot be performed as the ability of clamping cannot be performed in absence of the mating device.Can the complaint be replicated with the returned device? unable to perform.Dimensional inspection: a dimensional inspection was not performed as the internal components were inaccessible without destruction of the device.Document/specification review: based on the date of manufacture the following drawings, reflecting the current and manufactured revision were reviewed large combination clamp, mr conditional.Complaint confirmed? no.Investigation conclusion the complaint condition cannot be confirmed.During the investigation, no product design issues or discrepancies were observed.No manufacturing issues were noted during investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Therefore, it has been determined that no corrective and/or preventive action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LRG EX-FIX COMBINATION CLAMP MR-COND
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
BRANDYWINE
1303 goshen parkway
west chester PA 19380
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key12821211
Report Number2939274-2021-06718
Device Sequence Number11959016
Product Code KTT
UDI-Device Identifier10886982197825
UDI-Public(01)10886982197825
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K030390
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number390.005
Device Catalogue Number390.005
Device Lot NumberH435189
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/06/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/22/2021
Supplement Date Received by Manufacturer12/06/2021
Initial Report FDA Received Date11/16/2021
Supplement Report FDA Received Date12/20/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown